# SDR HALA9751

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB SUPPORT CHANNEL HAS .75 INCH CRACK AT UPPER FASTENER LOCATION LBL 22 STATION 1167 UPPER DOOR JAMB AREA.  REMOVED AND FABRICATED REPAIR CHANNEL, TREATED AND INSTALLED PER SRM 51-30-2, 51-30-5, 51-10-2, 51-10-3.  (M)
